# SDR CALA2025091909054

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N27511
- Make and model: Boeing 737-9
- Aircraft serial: 64493
- Aircraft time: 16,111 hours, 5,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MOUNTED PROXIMITY LIGHTS AT ROW 22-27 INOP.   REPLACED BATTERY BACK FROM POWER SUPPLY AT ROW 26ABC. REF AMM 33-51-06-960-802. OPS CHECK GOOD.
